# SDR JJBA20211129018

- Difficulty date: November 29, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 45,409 hours, 28,334 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM FOUND CRACKED AT FR 24, AND FR 25 AND BOTTOM FLANG FOUND CORRODED. REPLACED WITH NEW PART LH OMEGA BEAM BTW FR 23-29
